# SDR TRAX200600876

- Difficulty date: October 12, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 12,270 hours, 10,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 FWD WEB ANGLE CORRODED.  REMOVED AND REPLACED FWD WEB ANGLE WITH SERVICEABLE ANGLE PN 600-34017-351 IAW CRJ SRM 51-42-06.(CLOSED 10/31/06)
